# SDR SWIA200110136

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,557 hours, 28,919 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER FLAP RETRACTION AFTER TAKEOFF INBOARD FLAP DISAGREEMENT.  ATTEMPTED CONTROL WITH FLAP HANDLE PER QRH TO NO EFFECT.TROUBLESHOT FLAP SYSTEM IAW MM 27-50-01 AND IAW FIM 27-50-01. COULD NOT GET A FAILURE.  ALSO REPLACED FLAP CONTROL UNIT.  OPS CHECK GOOD.
